# SDR HEEA0011529

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375001105
- Condition: Failed
- Location: Mgb Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MGT INDICATOR GOES BLANK.
